# SDR DL72W981755

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL TORQUE BOX WEB UPPER LIGHTENING HOLE HAS .375 INCH CRACK AT STA 1293.  REPAIRED PER M/M 53-11-0 FIG 819.
